# SDR DALA2020111603727

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y1227 BETEENW FR 66 TO FR 68 AT AFT GALLEY AREA (1 EA).  CORRECTIVE ACTION: REPLACED FLOOR BEAM LOCATED FR 66 TO FR 68 FASTENERS AND SPLICES (4 EA), AS PER SRM A319 51-42-11 AND 51-72-11 AND DWG D53472780 RELEASE DATE 26-APR-18 ISSUE K AND DWG D53472816 RELEASE DATE 18DEC06, ISSUE F.  APPLIED PROTECTIVE TREATMENT AND PAINT, AS PER A319 SRM 51-21-11 AND 51-23-11.
